American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94B27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Carlos Munuera and Wilson Olaya-León. An Introduction to Algebraic Geometry Codes. Contemporary Mathematics 642 (2015) 87-117.
Book volume table of contents   
View Article: PDF

[2] Cícero Carvalho. Gr\"obner Bases Methods in Coding Theory. Contemporary Mathematics 642 (2015) 73-86.
Book volume table of contents   
View Article: PDF

[3] Alain Couvreur. Codes and the Cartier operator. Proc. Amer. Math. Soc. 142 (2014) 1983-1996.
Abstract, references, and article information   
View Article: PDF

[4] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Algebraic Geometric Codes: Basic Notions. Math. Surveys Monogr. 139 (2007) MR MR2339649.
Book volume table of contents   

[5] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Curves over finite fields. Math. Surveys Monogr. 139 (2007) 133-189.
Book volume table of contents   
View Article: PDF

[6] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Codes. Math. Surveys Monogr. 139 (2007) 1-68.
Book volume table of contents   
View Article: PDF

[7] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Curves. Math. Surveys Monogr. 139 (2007) 69-132.
Book volume table of contents   
View Article: PDF

[8] Michael Tsfasman, Serge Vlǎduţ and Dmitry Nogin. Algebraic geometry codes. Math. Surveys Monogr. 139 (2007) 191-285.
Book volume table of contents   
View Article: PDF

[9] William M. Kantor and Michael E. Williams. Symplectic semifield planes and ${\mathbb Z}_4$--linear codes. Trans. Amer. Math. Soc. 356 (2004) 895-938. MR 1984461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] José Felipe Voloch and Judy L. Walker. Euclidean weights of codes from elliptic curves over rings. Trans. Amer. Math. Soc. 352 (2000) 5063-5076. MR 1778505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Judy L. Walker. Projects. The Student Mathematical Library 7 (2000) 61-63.
Book volume table of contents
View Article: PDF

[12] Judy L. Walker. Good codes from algebraic geometry. The Student Mathematical Library 7 (2000) 41-44.
Book volume table of contents
View Article: PDF

[13] Judy L. Walker. Algebraic curves. The Student Mathematical Library 7 (2000) 17-21.
Book volume table of contents
View Article: PDF

[14] Judy L. Walker. Introduction to coding theory. The Student Mathematical Library 7 (2000) 1-7.
Book volume table of contents
View Article: PDF

[15] Judy L. Walker. Bounds on codes. The Student Mathematical Library 7 (2000) 9-15.
Book volume table of contents
View Article: PDF

[16] Judy L. Walker. Codes and Curves. The Student Mathematical Library 7 (2000) MR MR1768485.
Book volume table of contents   

[17] Judy L. Walker. Points, functions, and divisors on curves. The Student Mathematical Library 7 (2000) 29-36.
Book volume table of contents   
View Article: PDF

[18] Judy L. Walker. Finite fields. The Student Mathematical Library 7 (2000) 55-60.
Book volume table of contents   
View Article: PDF

[19] Judy L. Walker. Nonsingularity and the genus. The Student Mathematical Library 7 (2000) 23-27.
Book volume table of contents   
View Article: PDF

[20] Judy L. Walker. Algebraic geometry codes. The Student Mathematical Library 7 (2000) 37-40.
Book volume table of contents   
View Article: PDF

[21] Judy L. Walker. Abstract algebra review. The Student Mathematical Library 7 (2000) 45-53.
Book volume table of contents   
View Article: PDF

[22] Xiang-dong Hou. On the coefficients of binary bent functions. Proc. Amer. Math. Soc. 128 (2000) 987-996. MR 1641634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Iwan M. Duursma. Weight distributions of geometric Goppa codes. Trans. Amer. Math. Soc. 351 (1999) 3609-3639. MR 1473438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] René Schoof. Families of curves and weight distributions of codes . Bull. Amer. Math. Soc. 32 (1995) 171-183. MR 1302786.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 24 of 24 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia